Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 69, NWS Jackson, KY

April 3, 2012Clay County, Knox County, Laurel County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Apr 3, 2012, 4:19 PM EDT for Clay County, Knox County, Laurel County, Kentucky. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2012, 4:19 PM EDT (20:19 UTC)
Expired
Apr 3, 2012, 5:00 PM EDT
In force
41 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clay County, KY, Knox County, KY, Laurel County, KY

The radar

The Jackson,KY radar (KJKL), 78 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.3 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 995 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
995 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

103 
WUUS53 KJKL 032019
SVRJKL
KYC051-121-125-032100-
/O.NEW.KJKL.SV.W.0069.120403T2019Z-120403T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
419 PM EDT TUE APR 3 2012

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CLAY COUNTY IN SOUTHEAST KENTUCKY...
  NORTHEASTERN KNOX COUNTY IN SOUTHEAST KENTUCKY...
  EAST CENTRAL LAUREL COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 500 PM EDT

* AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SASSER...OR 9 MILES SOUTHWEST OF MANCHESTER...AND MOVING SOUTHEAST
  AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GIBBS...TEDDERS...FLETCHER...SPRULE...CRANES NEST...WOOLLUM...
  HAVEN...FOUNT...GREEN ROAD...SALT GUM...BARNYARD...SCALF...
  DEWITT...WALKER...MILLS AND HAMMOND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3693 8361 3686 8376 3708 8397 3713 8390
TIME...MOT...LOC 2019Z 315DEG 20KT 3706 8387
WIND...HAIL 60MPH 1.00IN

$$

RAY
3 follow-up statements
635 
WWUS53 KJKL 032039
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
439 PM EDT TUE APR 3 2012

KYC125-032046-
/O.CAN.KJKL.SV.W.0069.000000T0000Z-120403T2100Z/
LAUREL KY-
439 PM EDT TUE APR 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAUREL COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3703 8392 3703 8390 3705 8387 3708 8389
      3708 8387 3710 8387 3712 8389 3711 8390
      3711 8393 3713 8390 3693 8361 3686 8376
TIME...MOT...LOC 2036Z 315DEG 20KT 3699 8379

$$

KYC051-121-032100-
/O.CON.KJKL.SV.W.0069.000000T0000Z-120403T2100Z/
KNOX KY-CLAY KY-
439 PM EDT TUE APR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CLAY AND NORTHEASTERN KNOX COUNTIES UNTIL 500 PM EDT...

AT 434 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A   
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND   
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
HAVEN...OR 10 MILES NORTHEAST OF BARBOURVILLE...MOVING SOUTHEAST AT 
25 MPH.

LOCATIONS IMPACTED INCLUDE...
  SALT GUM...BARNYARD...SCALF...DEWITT...WALKER...MILLS AND HAMMOND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

LAT...LON 3703 8392 3703 8390 3705 8387 3708 8389
      3708 8387 3710 8387 3712 8389 3711 8390
      3711 8393 3713 8390 3693 8361 3686 8376
TIME...MOT...LOC 2036Z 315DEG 20KT 3699 8379
WIND...HAIL 60MPH 1.00IN

$$

DUSTY
242 
WWUS53 KJKL 032050
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
450 PM EDT TUE APR 3 2012

KYC051-121-032100-
/O.CON.KJKL.SV.W.0069.000000T0000Z-120403T2100Z/
KNOX KY-CLAY KY-
450 PM EDT TUE APR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
CLAY AND NORTHEASTERN KNOX COUNTIES UNTIL 500 PM EDT...

AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SALT
GUM...OR 10 MILES NORTHEAST OF BARBOURVILLE...MOVING SOUTHEAST AT 25
MPH.

LOCATIONS IMPACTED INCLUDE...
  SCALF...DEWITT...WALKER AND MILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3702 8391 3705 8387 3708 8384 3693 8361
      3686 8376
TIME...MOT...LOC 2051Z 315DEG 20KT 3693 8372
WIND...HAIL 60MPH 1.00IN

$$

DUSTY
532 
WWUS53 KJKL 032057
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
457 PM EDT TUE APR 3 2012

KYC051-121-032107-
/O.EXP.KJKL.SV.W.0069.000000T0000Z-120403T2100Z/
KNOX KY-CLAY KY-
457 PM EDT TUE APR 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CLAY AND
NORTHEASTERN KNOX COUNTIES WILL EXPIRE AT 500 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 3702 8391 3705 8387 3708 8384 3693 8361
      3686 8376
TIME...MOT...LOC 2057Z 315DEG 20KT 3691 8369

$$

DUSTY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:54 PM EDT, 25 minutes earlier.

Area forecast discussion, Apr 3, 3:54 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
354 PM EDT TUE APR 3 2012

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 354 PM EDT TUE APR 3 2012

SCATTERED TO NUMEROUS CONVECTION CONTINUES TO SAG TO THE
SOUTH...AFFECTING MAINLY LOCATIONS ALONG AND SOUTH OF THE HAL ROGERS
PARKWAY AND HIGHWAY 80. WE CONTINUE TO SEE A FEW STORMS SPIKING TO
SEVERE LIMITS...WITH LOTS OF REPORTS OF DIME TO NICKEL SIZED HAIL.
EXPECT THIS CONVECTION TO GRADUALLY WIND DOWN THROUGH DUSK. ALL EYES
THAN POINT OFF TO THE NORTHWEST...WHERE IR SATELLITE IS SHOWING SOME
ENHANCED CLOUD TOPS OVER IL...WHERE A SHORT WAVE TROUGH AND SURFACE
LOW ARE TRACKING.

THE MODELS HAVE BEEN SHOWING CONVECTIVE INITIATION ASSOCIATED WITH
THESE FEATURES LATER THIS AFTERNOON INTO THIS EVENING...AND THEN
BRINGING THIS MCS DOWN INTO KENTUCKY BETWEEN 06 AND 12Z. SOME STORMS
MAY HANG ONTO SEVERE STATUS...ALTHOUGH INSTABILITY WILL BE
WANING. WILL MAINTAIN LIKELY POPS TONIGHT INTO TOMORROW AS THE
ASSOCIATED SURFACE COLD FRONT WILL BE STALLING OUT ACROSS THE
AREA...WITH A GOOD POTENTIAL OF ADDITIONAL THUNDERSTORM ACTIVITY RE-
FIRING...AS ADDITIONAL IMPULSES TRAVERSE THE FLOW ALOFT. THIS
ACTIVITY WILL LINGER INTO WEDNESDAY NIGHT...WITH THE BEST POPS
GRADUALLY SAGGING SOUTH WITH TIME. WILL HAVE TO WATCH OUT FOR THE
POTENTIAL OF AT LEAST MINOR FLOODING...WITH SOME LOCATIONS LIKELY
SEEING MULTIPLE ROUNDS OF HEAVY RAINFALL.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
WILL BE ISSUED SHORTLY

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 218 PM EDT TUE APR 3 2012

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE SEEN ACROSS
THE AREA THROUGH DUSK...BEFORE DYING OFF TEMPORARILY. A COMPLEX OF
THUNDERSTORMS MAY BE TAKING AIM AT THE AREA AFTER MIDNIGHT FROM THE
NORTHWEST AND GRADUALLY WORK SOUTHEAST ACROSS THE AREA THROUGH DAWN.
VFR CONDITIONS WILL BE SEEN THE MAJORITY OF THE TIME UNTIL THE
ARRIVAL OF THE STORMS OVERNIGHT...ALTHOUGH TEMPORARY IFR CONDITIONS OR
WORSE WILL BE POSSIBLE AT ANY GIVEN LOCATION THROUGH THE NEXT SEVERAL
HOURS.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...GEOGERIAN
LONG TERM....JP
AVIATION...GEOGERIAN
Hazardous weather outlook, Apr 3, 4:11 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
411 PM EDT TUE APR 3 2012

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-041100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
411 PM EDT TUE APR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE TONIGHT. A FEW STORMS MAY CONTAIN LARGE
HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL ALSO BE
POSSIBLE. THIS MAY CAUSE MINOR FLOODING OF LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH WEDNESDAY
NIGHT...AND THEN AGAIN ON SUNDAY. LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT...WHICH MAY LEAD TO MINOR
FLOODING OF LOW LYING AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF HAIL OR DAMAGING
WINDS.

GEOGERIAN

In the hours before

Local storm report, Apr 3, 3:28 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
328 PM EDT TUE APR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             THORNTON                37.16N 82.74W
04/03/2012  E0.88 INCH       LETCHER            KY   911 CALL CENTER

            HAIL OF PEA TO JUST UNDER QUARTER SIZE CONTINUES TO FALL
            AND THE HAIL IS COVERING THE GROUND.

&&

JP
Local storm report, Apr 3, 3:41 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
341 PM EDT TUE APR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             1 N HAZARD              37.27N 83.20W
04/03/2012  E0.88 INCH       PERRY              KY   TRAINED SPOTTER

            NICKEL HAIL IN COMBS

&&

DSTAMPER
Special weather statement, Apr 3, 3:43 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
343 PM EDT TUE APR 3 2012

KYZ088-113-118-032030-
KNOTT-LETCHER-HARLAN-
343 PM EDT TUE APR 3 2012

...AN AREA OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES
THROUGH 430 PM EDT TUESDAY AFTERNOON...

   EASTERN KNOTT...
   LETCHER AND
   NORTHEASTERN HARLAN.

AT 343 PM EDT...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WAS
LOCATED NEAR LETCHER...OR 8 MILES WEST OF WHITESBURG...MOVING
SOUTHEAST AT 15 MPH.

RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE
INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND
SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THESE
THUNDERSTORMS. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

DUSTY
Local storm report, Apr 3, 3:50 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
350 PM EDT TUE APR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     TSTM WND DMG     FRAKES                  36.64N 83.93W
04/03/2012                   BELL               KY   TRAINED SPOTTER

            POWERLINES WERE BLOWN DOWN.

&&

JP
Local storm report, Apr 3, 3:53 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
353 PM EDT TUE APR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             PIPPA PASSES            37.33N 82.87W
04/03/2012  E0.25 INCH       KNOTT              KY   CO-OP OBSERVER

&&

DSTAMPER
Local storm report, Apr 3, 4:14 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
414 PM EDT TUE APR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             HINDMAN                 37.33N 82.98W
04/03/2012  E0.88 INCH       KNOTT              KY   PUBLIC

&&

DSTAMPER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 1:45 PM EDTSevere Thunderstorm WarningJKLBreathitt, Owsley45 min
Apr 3, 3:06 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Owsley39 min
Apr 3, 3:12 PM EDTSevere Thunderstorm WarningJKLBell, Knox, Whitley48 min
Apr 3, 3:53 PM EDTSevere Thunderstorm WarningJKLHarlan, Leslie, Letcher, Pike37 min
Apr 3, 4:16 PM EDTSevere Thunderstorm WarningJKLClay, Knox, Laurel44 min
Apr 3, 4:23 PM EDTAreal Flood AdvisoryJKLLetcher2 hr
Apr 3, 4:37 PM EDTFlash Flood WarningJKLLetcher3 hr
Apr 3, 4:43 PM EDTFlash Flood WarningJKLHarlan3 hr
Apr 3, 4:46 PM EDTSevere Thunderstorm WarningJKLClay, Knox, Laurel11 min
Apr 3, 4:49 PM EDTSevere Thunderstorm WarningJKLClay, Laurel31 min
Apr 3, 5:25 PM EDTSevere Thunderstorm WarningJKLFloyd35 min
Apr 3, 6:21 PM EDTFlash Flood WarningJKLJohnson, Magoffin3 hr
Apr 3, 6:33 PM EDTAreal Flood AdvisoryJKLFloyd, Johnson, Magoffin3 hr
Apr 3, 7:15 PM EDTAreal Flood AdvisoryJKLKnox, Laurel, Whitley2 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.